# SDR C1HA200283001

- Difficulty date: January 22, 2002
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N683CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22490
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY SLIDE LIGHTS INOP AT MAIN CABIN DOORS POS 2L & 2R.  REMOVED AND REPLACED BATTERY PACK FOR EXTERIOR SLIDE LIGHTS AFT POSITION.  DOORS 2L & 2R OP'S CHECK OK.  REF MM 33-50-51.
